Certain identities for Ramanujan-Göllnitz-Gordon continued fraction

K. R. Vasuki, B. R Srivatsa Kumar

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we present three new identities providing relations between Ramanujan-Göllnitz-Gordon continued fraction H(q) and the three continued fractions H(q5), H(q7) and H(q11). We also give a new approach for relations between H(q) and H(q3) which is due to Chan and Huang [Ramanujan J. 1 (1997) 75-90].

Original languageEnglish
Pages (from-to)87-95
Number of pages9
JournalJournal of Computational and Applied Mathematics
Volume187
Issue number1
DOIs
Publication statusPublished - 01-03-2006

Fingerprint

Ramanujan
Continued fraction

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

Vasuki, K. R. ; Kumar, B. R Srivatsa. / Certain identities for Ramanujan-Göllnitz-Gordon continued fraction. In: Journal of Computational and Applied Mathematics. 2006 ; Vol. 187, No. 1. pp. 87-95.
@article{53b28dd0fed9489bb2aea2f84754e9f2,
title = "Certain identities for Ramanujan-G{\"o}llnitz-Gordon continued fraction",
abstract = "In this paper, we present three new identities providing relations between Ramanujan-G{\"o}llnitz-Gordon continued fraction H(q) and the three continued fractions H(q5), H(q7) and H(q11). We also give a new approach for relations between H(q) and H(q3) which is due to Chan and Huang [Ramanujan J. 1 (1997) 75-90].",
author = "Vasuki, {K. R.} and Kumar, {B. R Srivatsa}",
year = "2006",
month = "3",
day = "1",
doi = "10.1016/j.cam.2005.03.038",
language = "English",
volume = "187",
pages = "87--95",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "1",

}

Certain identities for Ramanujan-Göllnitz-Gordon continued fraction. / Vasuki, K. R.; Kumar, B. R Srivatsa.

In: Journal of Computational and Applied Mathematics, Vol. 187, No. 1, 01.03.2006, p. 87-95.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Certain identities for Ramanujan-Göllnitz-Gordon continued fraction

AU - Vasuki, K. R.

AU - Kumar, B. R Srivatsa

PY - 2006/3/1

Y1 - 2006/3/1

N2 - In this paper, we present three new identities providing relations between Ramanujan-Göllnitz-Gordon continued fraction H(q) and the three continued fractions H(q5), H(q7) and H(q11). We also give a new approach for relations between H(q) and H(q3) which is due to Chan and Huang [Ramanujan J. 1 (1997) 75-90].

AB - In this paper, we present three new identities providing relations between Ramanujan-Göllnitz-Gordon continued fraction H(q) and the three continued fractions H(q5), H(q7) and H(q11). We also give a new approach for relations between H(q) and H(q3) which is due to Chan and Huang [Ramanujan J. 1 (1997) 75-90].

UR - http://www.scopus.com/inward/record.url?scp=27344455029&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27344455029&partnerID=8YFLogxK

U2 - 10.1016/j.cam.2005.03.038

DO - 10.1016/j.cam.2005.03.038

M3 - Article

AN - SCOPUS:27344455029

VL - 187

SP - 87

EP - 95

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 1

ER -